[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE:[IP] Stinging or Burning insulin with boluses



Original email:
Date: Tue, 18 Dec 2001 05:26:06 +0000
From: "sue depinto" <email @ redacted>
Subject: [IP] Stinging or Burning insulin with  boluses

Does anyone else ever have stinging or burning of insulin at the infusion 
site when they bolus for a meal or for a high?????

And, why does this happen?????

Sue (dalgal)

My response:
I have burning once in a while, and I just change my site.  It seems to have something to do with
where the insulin is being deposited.  It is very infrequent.  I, too, wonder what causes it.

I have seen posts about folks who burned with Humalog, and not with Novolog.  If you burn all the
time, you might want to switch brands.

Linda


__________________________________________________
Do You Yahoo!?
Send your FREE holiday greetings online!
http://greetings.yahoo.com
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml